Thunderstorm Wind, Clinton
- When
- June 22, 11:21 AM CST
- Where
- Clinton County, 0.89 mi NW of Albany
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.690, -85.140
Trees were downed in Albany.
Scattered thunderstorms developed across south central Kentucky during the afternoon hours mainly due to daytime heating creating an unstable environment. These storms produced some damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
Scattered thunderstorms developed across south central Kentucky during the afternoon hours mainly due to daytime heating creating an unstable environment. These storms produced some damaging wind gusts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 22, 10:47 AM CST, 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1247 PM EDT MON JUN 22 2009 .UPDATE... SEVERE THUNDERSTORM WATCH 490 AS BEEN ISSUED FOR ALLEN...BARREN...CLINTON...CUMBERLAND...METCALFE...MONROE AND RUSSELL COUNTIES IN KENTUCKY UNTIL 00Z. A LINE OF THUNDERSTORMS CURRENTLY MOVING INTO THE AREA WERE SHOWING SIGNS OF STRENGTHENING WITH SOME ISOLATED CELLS DEVELOPING AHEAD OF THE LINE. THERE WILL BE A SHORT WINDOW OF POTENTIAL FOR DAMAGING WIND GUSTS AND SMALL HAIL BEFORE THE STORMS MOVE INTO TN OVER THE NEXT HOUR OR TWO. FURTHER WEST ALONG AN OUTFLOW BOUNDARY...THUNDERSTORMS WERE DEVELOPING AND THIS AREA WILL BE MONITORED FOR SEVERE POTENTIAL. OTHERWISE...LITTLE IF ANY REDEVELOPMENT IS EXPECTED AT THIS TIME BEHIND THIS LINE OF STORMS ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. .SHORT TERM (TODAY AND TONIGHT)... LITTLE MOVEMENT IS EXPECTED TODAY AND TONIGHT WITH THE UPPER LEVEL HIGH OVER THE SOUTHERN PLAINS TO THE LOWER MISSISSIPPI VALLEY AND THE DEEP LOW OFF THE EAST COAST. CONSEQUENTLY...THE BOUNDARY WHICH HAS BEEN STRETCHED FROM GENERALLY NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA WILL REMAIN IN PLACE TODAY. SHOWERS THIS MORNING LOOK TO CONTINUE OVER THE EASTERN HALF OF THE FORECAST AREA. EXPECT THAT WITH DAYTIME HEATING THUNDERSTORMS WILL DEVELOP DURING THE LATE MORNING/EARLY AFTERNOON. ACTIVITY SHOULD BEGIN TO WANE IN THE EVENING WITH ONLY SOME ISOLATED SHOWERS OR THUNDERSTORMS EXPECTED OVER SOUTH CENTRAL KENTUCKY DURING THE OVERNIGHT HOURS. TEMPERATURES WILL BE HOT AND HUMID AGAIN TODAY...WITH HIGHS LOOKING TO BE MUCH THE SAME AS YESTERDAY. THIS WILL BE HIGHLY DEPENDENT ON CLOUD COVER HOWEVER. REGARDLESS...WITH HIGHS IN THE LOWER TO MID 90S OVER THE SOUTHWEST PORTION OF THE FORECAST AREA AND DEWPOINTS IN THE LOWER 70S...HEAT INDEX VALUES WILL BE AROUND 100 DURING THE AFTERNOON HOURS IN THIS AREA. LOWS TONIGHT WILL BE IN THE LOWER 70S. .LONG TERM (TUESDAY THROUGH SUNDAY)... SAME SONG DIFFERENT VERSE IN THE EXTENDED THIS ISSUANCE. HIGH PRESSURE RIDGE OVER THE CENTRAL U.S. WILL CONTINUE TO DOMINATE THROUGH THE WEEKEND. WEAK IMPULSES IN NORTHWEST FLOW ON LEADING EDGE OF RIDGE WILL GENERATE A FEW THUNDERSTORMS...THOUGH LITTLE AGREEMENT AMONG MODELS ON TIMING AND LOCATION OF THESE. CURRENT DRY FORECAST FROM 18Z TUESDAY THROUGH 00Z FRIDAY MAY BE A BIT OPTIMISTIC GIVEN THE INHERENT UNCERTAINTY OF NORTHWEST FLOW...BUT WITH NO CLEAR CUT FOCUS FOR CONVECTION DURING THE PERIOD WILL LEAVE AS IS RATHER THAN SHOTGUN LOW POPS OVER THE AREA. WITH NO INDICATION OF WHOLESALE CHANGE OF AIRMASS IN PLACE OVER THE AREA...PERSISTENCE IS THE BEST ROUTE TO TAKE FOR TEMPERATURE FORECAST. MOS DEWPOINT AND MIN TEMP FORECASTS FOR WED MORNING ARE NICE TO LOOK AT...BUT DO NOT BELIEVE THAT WEAK SURFACE GRADIENT WILL PRODUCE ENOUGH WIND TO PUSH UPPER 50 DEWPOINTS INTO LEX AND SDF ALA NAM. EVEN GFS MOS NUMBERS IN THE MID 60S APPEAR TOO OPTIMISTIC...SO WILL STAY ON WARM SIDE OF GUIDANCE FOR MINS...WITHIN A FEW DEGREES OF 70...FOR EACH DAY. A LITTLE TRICKIER ON THE MAX TEMPS DEPENDING UPON CLOUDS...BUT A MEAN...MEDIAN...AND MODE OF 90 SHOULD SUFFICE. && .AVIATION (12Z TAFS)... SHOWERS AND THUNDERSTORMS HAVE INITIATED ALONG THE STATIONARY BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA. EXPECT THAT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAY TODAY AND INTO THIS EVENING. BWG LOOKS TO REMAIN AWAY FROM THIS ACTIVITY FOR THE MORNING HOURS BUT WILL HAVE STORMS INITIATE LATER IN THE DAY. CONDITIONS ARE EXPECTED TO REMAIN IN THE VFR RANGE EXCEPT IN THUNDERSTORMS WHERE BRIEF HEAVY RAIN...LOW CEILINGS...AND LOW VISIBILITIES. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......LS SHORT TERM...EES LONG TERM....JBS AVIATION.....EES
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 104 PM EDT MON JUN 22 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>072-077-231715- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ADAIR KY- 104 PM EDT MON JUN 22 2009 /1204 PM CDT MON JUN 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE UNTIL AROUND SUNSET. IF ANY STORMS DEVELOP THE MAIN THREAT WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. OTHERWISE...HOT AND HUMID CONDITION WILL CONTINUE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHERN KENTUCKY TUESDAY MORNING...MAINLY SOUTH OF THE CUMBERLAND PARKWAY. THE CHANCE FOR THUNDERSTORMS RETURNS FOR PARTS OF THE AREA THURSDAY NIGHT THROUGH THE WEEKEND. IN THE INTERIM...HEAT AND HIGH HUMIDITY WILL BE THE GREATEST WEATHER HAZARD. DAYTIME HIGHS WILL REMAIN WITHIN A FEW DEGREES OF 90 DURING THE PERIOD...WITH READINGS ONLY COOLING TO AROUND 70 AT NIGHT. HEAT INDICES WILL RANGE FROM THE LOWER 90S EAST OF INTERSTATE 75...TO AROUND 100 WEST OF INTERSTATE 65 IN SOUTHERN KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ073>076-078-081-082-231715- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 1204 PM CDT MON JUN 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORMS WATCH IS IN EFFECT THROUGH THIS EVENING. THE MAIN THREAT WITH ANY STORMS OVER THE NEXT COUPLE OF HOURS WILL BE DAMAGING WINDS...VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING. STORM ARE EXPECTED TO MOVE INTO TENNESSEE BY AROUND 3 PM. ONCE THIS LINE OF STORMS MOVES SOUTH OF THE AREA ONLY AN ISOLATED CHANCE FOR SHOWERS AND THUNDERSTORMS EXISTS FOR THE REST OF THE AFTERNOON AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHERN KENTUCKY TUESDAY MORNING...MAINLY SOUTH OF THE CUMBERLAND PARKWAY. THE CHANCE FOR THUNDERSTORMS RETURNS FOR PARTS OF THE AREA THURSDAY NIGHT THROUGH THE WEEKEND. IN THE INTERIM...HEAT AND HIGH HUMIDITY WILL BE THE GREATEST WEATHER HAZARD. DAYTIME HIGHS WILL REMAIN WITHIN A FEW DEGREES OF 90 DURING THE PERIOD...WITH READINGS ONLY COOLING TO AROUND 70 AT NIGHT. HEAT INDICES WILL RANGE FROM THE LOWER 90S EAST OF INTERSTATE 75...TO AROUND 100 WEST OF INTERSTATE 65 IN SOUTHERN KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS...LARGE HAIL OR FLOODING TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 834 AM EDT MON JUN 22 2009 INZ076>079-084-090>092-KYZ025-029>035-038-221445- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE 834 AM EDT MON JUN 22 2009 ...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING AND HEAVY RAIN MOVING INTO SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY... STRONG THUNDERSTORMS WILL MOVE INTO SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MAINLY PRODUCE HEAVY RAINFALL WITH RAINFALL RATES OF UP TO 1 TO 2 INCHES AN HOUR EXPECTED. FREQUENT CLOUD TO GROUND LIGHTING WILL ALSO OCCUR WITH THESE STORMS. GIVEN RECENT HEAVY RAINFALL ACROSS THE AREA...FLOODING MAY BECOME A PROBLEM AND THIS AREA WILL BE MONITORED FOR POSSIBLE FLOOD ADVISORIES. DO NOT DRIVE INTO FLOODED AREAS AS WATER MAY BE DEEPER THAN EXPECTED. ALSO...SLOW DOWN WHEN DRIVING THROUGH HEAVY RAIN TO AVOID HYDROPLANING. PLEASE REPORT FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1027 AM EDT MON JUN 22 2009 INZ090-KYZ025-028>030-038-039-045-221530- ANDERSON-BULLITT-HARDIN-HARRISON-JEFFERSON-MEADE-NELSON-SPENCER- 1027 AM EDT MON JUN 22 2009 ...STRONG STOMS TO AFFECT PARTS OF CENTRAL KENTUCKY... AT 1022 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FERN CREEK TO WEST POINT...AND MOVING EAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE TO TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. FLOODING OF LOW LYING AREAS AND PONDING OF WATER ON ROADWAYS IS EXPECTED. DO NOT DRIVE THROUGH WATER AS IT MAY BE DEEPER THAN EXPECTED THESE STORMS WILL BE... NEAR WEST POINT AROUND 1030 AM EDT. NEAR SHEPHERDSVILLE AROUND 1055 AM EDT. NEAR TAYLORSVILLE AROUND 1105 AM EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 127. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1103 AM EDT MON JUN 22 2009 KYZ028-038-045>047-053>055-064>067-221600- BOYLE-CASEY-GREEN-HARDIN-LARUE-LINCOLN-MARION-MERCER-NELSON-SPENCER- TAYLOR-WASHINGTON- 1103 AM EDT MON JUN 22 2009 ...STRONG THUNDERSTORMS CONTINUE TO AFFECT PARTS OF CENTRAL KENTUCKY... AT 1101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF TAYLORSVILLE TO 6 MILES SOUTH OF BARDSTOWN TO ELIZABETHTOWN...AND MOVING SOUTHEAST AT 35 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR SPRINGFIELD AROUND 1125 AM EDT. NEAR LEBANON AROUND 1130 AM EDT. NEAR CAMPBELLSVILLE AROUND NOON EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 86 AND 94. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 10 AND 42. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AREAS IS EXPECTED WITH THESE STORMS. DO NOT DRIVE INTO WATER COVERED ROADWAYS IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1152 AM EDT MON JUN 22 2009 KYZ027-054-063>066-074-076>078-081-221645- ADAIR-BARREN-CASEY-CUMBERLAND-GRAYSON-GREEN-HART-MARION-METCALFE- RUSSELL-TAYLOR- 1052 AM CDT MON JUN 22 2009 ...STRONG STORMS AND HEAVY RAIN MOVING INTO SOUTH CENTRAL KENTUCKY... AT 1151 AM EDT/1051 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LIBERTY TO CAMPBELLSVILLE TO 10 MILES NORTHWEST OF MUNFORDVILLE... MOVING SOUTHEAST AT 35 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR LIBERTY AROUND 1205 PM EDT. NEAR MUNFORDVILLE AROUND 1110 AM CDT. NEAR COLUMBIA AROUND 1125 AM CDT. NEAR JAMESTOWN AROUND 1140 AM CDT. NEAR EDMONTON AROUND 1145 AM CDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 71. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS. DO NOT DRIVE INTO WATER IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1240 PM EDT MON JUN 22 2009 KYZ062-063-071-073>078-081-082-221715- ADAIR-ALLEN-BARREN-CLINTON-CUMBERLAND-EDMONSON-HART-METCALFE-MONROE- RUSSELL-WARREN- 1140 AM CDT MON JUN 22 2009 ...STRONG THUNDERSTORMS WITH SMALL HAIL...HEAVY RAIN...AND DANGEROUS LIGHTNING... AT 1237 PM EDT/1137 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF JAMESTOWN TO 6 MILES NORTH OF BREEDING TO 7 MILES NORTHEAST OF BROWNSVILLE...AND MOVING SOUTH AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 25 TO 30 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR JAMESTOWN AROUND 1145 AM CDT. NEAR BREEDING AROUND 1150 AM CDT. NEAR EDMONTON AROUND NOON CDT. NEAR BURKESVILLE AROUND 1215 PM CDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 36 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && AML
The Nashville radar (KOHX), 136 km away, was scanning. The volume nearest the first event began at 17:22 UTC.
10 thunderstorm wind. Local standard time, as filed.
Trees were downed in Albany.
Trees were down across HWY 136.
Trees were downed across the county.
A tree was down on HWY 70 near the Edmonson County line.
Trees were downed hear HWY 70 about four miles east of Jetson.
A few trees were downed within the city limits.
Trees were downed in Bowling Green.
Several trees were downed in the Prices Mill area.
Trees, telephone and power lines were downed across the county. A shed was blown over with power outages in parts of the county.
A couple of trees were downed in the Auburn area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2009Every state in 2009This day in weather historyWarnings in Kentucky, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178830, 178834, 178839, 178838, 178835, 178836, 178840, 178842, 178843, 178844.